# SDR 07FDEA01090

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518386
- Condition: Misrepaired
- Location: Bs 1148-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE REPAIR AT APPROX STA 1148-1166, STR 29L-29R.  REPAIR   REQUIRED EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  DOUBLER HAS NUMEROUS AD RIVETS WHICH WERE REPLACED WITH D RIVETS TO CONFORM TO SRM 53-30-3 FIG 3.  A MINOR REWORK TO A MAJOR REPAIR.
